# SDR ABXA9600078

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 591055725
- Condition: Torn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE OUTBOARD TRAILING EDGE SEAL ON THE LEFT OUTBOARD MAIN LANDING GEAR DOOR TORN.  REPLACED SEAL IAW DC-9 SRM 51-30-2.
